The Annals of Mathematical Statistics

On the Distributions of the Ratios of the Roots of a Covariance Matrix and Wilks' Criterion for Tests of Three Hypotheses

K. C. S. Pillai, S. Al-Ani, and G. M. Jouris

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2033-2040.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697283

Digital Object Identifier
doi:10.1214/aoms/1177697283

Mathematical Reviews number (MathSciNet)
MR251848

Zentralblatt MATH identifier
0193.16102

JSTOR
links.jstor.org

Citation

Pillai, K. C. S.; Al-Ani, S.; Jouris, G. M. On the Distributions of the Ratios of the Roots of a Covariance Matrix and Wilks' Criterion for Tests of Three Hypotheses. Ann. Math. Statist. 40 (1969), no. 6, 2033--2040. doi:10.1214/aoms/1177697283. https://projecteuclid.org/euclid.aoms/1177697283


Export citation